Aa
A
A
Close
Avatar universal
aleve/advil
Can drugs like advil or aleve cause eye vessels to burst.  At least twice a month I have an eye vessel to burst.  All my blood work has been normal and I have low blood pressure.  I seem to notice this occurance the morning after I have taken aleve for joint pain.
Cancel
1 Answers
1 Answers
Page 1 of 1
233488 tn?1310696703
It could if you take a lot. Other drugs that can make you bruise easier: steroids, coumadin, asprin, ticlid, plavix, non-steroidal antiinflammatories.  Sometimes it just happens (like recurrent nose bleeds) because the blood vessels are thin and break easily. (recurrent subconjunctival hemorrhage)

JCH MD
Comment
Cancel
233488 tn?1310696703
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
Avatar f tn
Blank
CBCT
Trumbull, CT
177275 tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar m tn
Blank
mb0329
Avatar f tn
Blank
achillea
CA
Avatar n tn
Blank
DonW66
Avatar m tn
Blank
KayakerNC
NC